| Model Number |
SPL-PDBX340 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject device had no energy passing through the probe.The issue occurred during a setup or inspection for use (before patient in room).There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No additional information from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Corrected fields: e1, h5, h8.Updated fields: d8, d9, h2, h6, h11.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.